# SDR MASA200400649

- Difficulty date: November 22, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 16,808 hours, 12,648 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Out Of Alignment
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6268 MFR - THE PILOT REJECTED TAKEOFF FOR A TAKEOFF CONFIG MESSAGE.  THEN NOTICED THE AILERON TRIM WAS VERY CLOSE TO THE LIMIT, HE CYCLED THE TRIM INTO THE MIDDLE OF THE GREEN WITH NO FURTHER DEFECTS.
